# SDR DL733010182

- Difficulty date: February 1, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N241DL
- Make and model: Boeing 737-300
- Aircraft serial: 23833
- Aircraft time: 37,206 hours, 17,048 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER WEB OF THE FS 178 BULKHEAD WAS FOUND CRACKED AT WL 195 AT BOTH LBL 5 AND RBL 5.  THE CRACKS WERE REPAIRED PER S/B 737-53A1173, REV 3.
